# SDR VJ9800297

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EMERGENCY LIGHT (INTERIOR) INOP.  REPLACED LIGHT ASSY.
